# SDR DALA2025061704574

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEYONDS STOP DRILL ON BEAM NBR 1 AFT EDGE OF PASSENGER ENTRANCE DOOR.   STOP DRILL ON BEAM NBR 1 AFT EDGE OF PASSENGER ENTRANCE DOOR WAS PERFORMED AND NOT ADDITIONAL ACTIONS WERE NECESARY BECAUSE AREA WAS FOUND REPAIRED, AND THE STOP DRILL PERFORMED IS WITHIN REQUIREMENTS OF PREVIOUS REPAIR PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7. (LP 1028598)
